# SDR UPS01835684

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING LE SECTION BETWEEN NR 1 & 2 ENGINE SLOT DOOR ACTUATOR ATTACH BRACKET  IS CRACKED APPROX 50 INCHES FROM OTBD LWR SIDE     RMVD OB SECTION OF LT OB SLOT, SETAINER & SEAL FABBED NEW ATTACH BRA CKET FITTING IAW DAC DWG 4770278 INSTALLED NEW ATTACH FITTING REINST ALLED OB SECTION OF OB SLOT, SEAL & RETAINER IAW UPS DC8 MM 2702 270 0 & 51-3-0 OPS CHECK GOOD
